Journal

Article
Krawtchouk’s Polynomial for Hypergeometric Distribution Approximation
Journal
KASETSART JOURNAL: NATURAL SCIENCE (ISSN: 00755192)
Volume
48
Issue
2
Year
มีนาคม - เมษายน 2014
Page
301-312
Class
นานาชาติ
DOI
-
Related Link
http://kasetsartjournal.ku.ac.th/

Author

Output From Project

การประมาณการแจกแจงแบบไฮเปอร์จีออเมตริกด้วยการแจกแจงแบบทวินามดัดแปลง

Outcome

  • เชิงวิชาการ :- ใช้ในการเรียนการสอน รหัสวิชา 01422342 ชื่อวิชา Mathematical Statistical II,4 พ.ย. 2013 - 14 มี.ค. 2014